RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1980, Volume 100, Pages 113–130 (Mi znsl3314)  

On a problem of the maximum n-th diameter on the hyperbolic plane

V. O. Kuznetsov, G. V. Kuz'mina


Full text: PDF file (784 kB)

English version:
Journal of Soviet Mathematics, 1982, 19:6, 1700–1714

Bibliographic databases:

UDC: 517.54

Citation: V. O. Kuznetsov, G. V. Kuz'mina, “On a problem of the maximum n-th diameter on the hyperbolic plane”, Analytical theory of numbers and theory of functions. Part 3, Zap. Nauchn. Sem. LOMI, 100, "Nauka", Leningrad. Otdel., Leningrad, 1980, 113–130; J. Soviet Math., 19:6 (1982), 1700–1714

Citation in format AMSBIB
\Bibitem{KuzKuz80}
\by V.~O.~Kuznetsov, G.~V.~Kuz'mina
\paper On a~problem of the maximum n-th diameter on the hyperbolic plane
\inbook Analytical theory of numbers and theory of functions. Part~3
\serial Zap. Nauchn. Sem. LOMI
\yr 1980
\vol 100
\pages 113--130
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=599942}
\zmath{https://zbmath.org/?q=an:0455.30016|0486.30015}
\transl
\jour J. Soviet Math.
\yr 1982
\vol 19
\issue 6
\pages 1700--1714
\crossref{https://doi.org/10.1007/BF01885515}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3314
  • http://mi.mathnet.ru/eng/znsl/v100/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:107
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019